# SDR IPXA1568334

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part serial: 30575
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FWD WINDOW L1 SHATTERED.  ARCING WAS OBSERVED AFTER WINDOW SHATTERED.  REMOVED AND INSTALLED CAPTAINS L1 WINDOW IAW MM 56-11-01-4 UP TO PARA E1. COMPLETE WINDOW INSTALL IAW MM 56-11-01-4.
